I got the dam shot,for us old people, its actually 4x.
After the shot in late October I have developed some neuropathy in both legs and a little in right hand.
Seems like it might be getting somewhat better now, I am not crippled or anything.
I have suspected GB since the get go, starting in Nov shortly after the shot.
At times also felt like I was walking in boots filled with water.
You can bet I researched it.
Nothing I have tried will take it away, naproxen,curcumin, or a good dose of pred,magnesium oil, DMSO, no effect.
Also large doses of b1,b2,B6 Niacin,folate,b12,NAC,A,C,E,D, nada,zip,zilch,no effect.
I had the flu last year so got a shot this year,perhaps a mistake. Being miserable for about a week with
103 temp for 3 days,perhaps less bad than the shot.
Getting back on topic there is something going on with biologics and arthritis and IBD.
UC-1980, same flare since 1986. Still smoke. MEDS: None
Intestinal Alkaline Phosphatase, need to up regulate, K2 MK-4, low intake inorganic phosphate.
Also Curcumin,zinc,magnesium. Biotin to reduce TNF-A. High nitrate foods,less iNOS
Get the bacteria with alkaline phosphatase before they get to your gut lining.
Radical Induction Theory-You are being oxidized.
Post Edited (Old Mike) : 1/29/2016 5:46:03 PM (GMT-7)